# SDR CA110413007

- Difficulty date: April 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, B
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED ENGINE SHUTDOWN DURING ENGINE START RT ENGINE SHUTDOWN BY ITSELF.  WHITE SMOKE FROM EXHAUST WAS OBSERVED.  THE EVENT OCCURRED WHEN ENGINES CONTROL SWITCHES WERE SWITCHED FROM IDLE TO FLIGHT MODE.  TROUBLESHOOTING IS ONGOING.
